# SDR AALA20120417005

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,834 hours, 23,683 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LIM - CREW REPORTED LEFT HYDRAULIC SYSTEM QUANTITY LOSS.  EMERGENCY DECLARED FLIGHT LANDED LIM WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FLUID LEAKING FROM LEFT ENGINE DRIVEN PUMP.
